DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/10919

Title: HEURISTIC ALGORITHMS FOR WASTE LOAD ALLOCATION IN A RIVER BASIN
Authors: JOSHI, V
MODAK, P
Issue Date: 1989
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: WATER SCIENCE AND TECHNOLOGY, 21(8-9), 1057-1064
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10919
http://hdl.handle.net/10054/10919
ISSN: 0273-1223
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback